Journal of Symbolic Logic

On the Cardinality of Ultraproduct of Finite Sets

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 35, Issue 1 (1970), 83-84.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737038

Mathematical Reviews number (MathSciNet)
MR325388

Zentralblatt MATH identifier
0196.01004

JSTOR
links.jstor.org

Citation

Shelah, Saharon. On the Cardinality of Ultraproduct of Finite Sets. J. Symbolic Logic 35 (1970), no. 1, 83--84. https://projecteuclid.org/euclid.jsl/1183737038


Export citation